# SDR VNAA0307003

- Difficulty date: July 15, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 18,965 hours, 16,353 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADK
- Part serial: 76506
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 20,851 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW EXPERIENCED STATIC ON BOTH VHF RADIOS AND A FAILING LEFT HIGH PRESSURE BLEED VALVE.  AFTER CONFERING WITH MAINTENANCE CONTROL THE CREW DIVERTED TO DAYTON.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED BOTH SPEAKER VOLUMES FOR THE VHF RADIOS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 23-00-00 AND REPLACED THE LEFT HIGH PRESSURE BLEED TEMPERATURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL  36-11-21.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
